Psycho-Babble Medication Thread 348791

Shown: posts 1 to 9 of 9. This is the beginning of the thread.

 

Just no good.. wtf is wrong with me !!!?!?!?!?!?!?

Posted by crazychickuk on May 20, 2004, at 3:29:32

GRRRRRRRRR I had an ecg (heart monitor thingy) 2 weeks ago, was normal, YET my heart still keeps fluttering, when i awake in the morning, and later on in the day, its scaring me, i start to obsess about it, then i get all panicky, ALSO when i take a vlium within about 30-40 mins i get a little panicky for a few mins... ?!?!?!?!?

I am just so scared that theres something wrong with my heart, i get the odd twinge of pain in my chest but nothing really bad, yes i do smoke, (about 10 rolly's a day) yes i am overweight a little (remerons's fault)

Am i the only one can someone ease my mind plse, i have such a long day ahead of me today, got to go to my solicotor, got a gyni appointment, BUT it aint the reason why i am like this, i been like this for about a mnth now, before i even knew i had these appointments :-(

Thanks guys

 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?

Posted by rod on May 20, 2004, at 5:00:23

In reply to Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by crazychickuk on May 20, 2004, at 3:29:32

> GRRRRRRRRR I had an ecg (heart monitor thingy) 2 weeks ago, was normal, YET my heart still keeps fluttering, when i awake in the morning, and later on in the day, its scaring me, i start to obsess about it, then i get all panicky, ALSO when i take a vlium within about 30-40 mins i get a little panicky for a few mins... ?!?!?!?!?
>
> I am just so scared that theres something wrong with my heart, i get the odd twinge of pain in my chest but nothing really bad, yes i do smoke, (about 10 rolly's a day) yes i am overweight a little (remerons's fault)
>
> Am i the only one can someone ease my mind plse, i have such a long day ahead of me today, got to go to my solicotor, got a gyni appointment, BUT it aint the reason why i am like this, i been like this for about a mnth now, before i even knew i had these appointments :-(
>
> Thanks guys


Well, in my opinion you are just on the wrong drugs. Although I dont wanna play doctor here, but I have to say this. I really think you should switch so a serotonergic drug like a Lexapro, Prozac etc. All your symptoms, panicing, heart racing, obsessing, suggest a SSRI. As far as I con remenber you once were on effexor, and it *worked*, before you took a huge dose when all your friends went out to be on Extasy and you also wanted to get high. If you dont want to take Effexor anymor, then try an SSRI, really. I think this will go on forever if you stick to remeron. You are long enough on it to distinguish it from a temporary start up effect. Did any of your symptoms got better from remeron? What I cant see from your posts, it got worse, but I might be wrong.
And taking Valium without concept, isnt relly good. Its ok to take a benzo to overcome the initial increased anxiety with SSRIs, and quit the benzo when the drug works.
Just my 2 cents to this.

Roland

 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?

Posted by linkadge on May 20, 2004, at 7:38:40

In reply to Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by crazychickuk on May 20, 2004, at 3:29:32

If tere was something wrong with your heart, the EEG would have detected it. Heard palpatitions are surprisingly commong.

In the readers digest book "foods that harm, foods that heal" It describes palpations as
harmless signals to take it easy.

If it is really bothersome just find a doctor to prescribe a beta blocker.

Linkadge

 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?

Posted by Sad Panda on May 20, 2004, at 9:09:28

In reply to Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by crazychickuk on May 20, 2004, at 3:29:32

> GRRRRRRRRR I had an ecg (heart monitor thingy) 2 weeks ago, was normal, YET my heart still keeps fluttering, when i awake in the morning, and later on in the day, its scaring me, i start to obsess about it, then i get all panicky, ALSO when i take a vlium within about 30-40 mins i get a little panicky for a few mins... ?!?!?!?!?
>
> I am just so scared that theres something wrong with my heart, i get the odd twinge of pain in my chest but nothing really bad, yes i do smoke, (about 10 rolly's a day) yes i am overweight a little (remerons's fault)
>
> Am i the only one can someone ease my mind plse, i have such a long day ahead of me today, got to go to my solicotor, got a gyni appointment, BUT it aint the reason why i am like this, i been like this for about a mnth now, before i even knew i had these appointments :-(
>
> Thanks guys
>

Hi Donna,

You need a beta blocker that works for you. What is happening is your brain is sending messages to your heart to speed up due to anxiety, you then feel it as palpitations, this makes you more anxious & your brain sends out more chemical messages to your heart to speed up & you end up in a brain-heart-brain vicious circle. What a beta blocker does is block the Beta receptors in your heart & this causes your heart to ignore incoming messages & stops it from going haywire. :)

Cheers,
Panda.


 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?

Posted by Bill LL on May 20, 2004, at 10:24:50

In reply to Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by crazychickuk on May 20, 2004, at 3:29:32

Linkage is right. Heart palpitations are very common. Years a go I used to have them all the time and I was always afraid that something was wrong with my heart.

However, since being on AD's, mine have pretty much stopped.

 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?

Posted by bill-bob on May 20, 2004, at 20:46:03

In reply to Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by crazychickuk on May 20, 2004, at 3:29:32

When I was in the middle of my depression late last year, before I started taking Lexapro (an SSRI), I also had anxiety and would often feel a tightness in my chest and could swear that there was something wrong with my heart.

After about 3-4 weeks of Lex (or maybe less, can't remember) those symptoms all went away, along with the insomnia, hopelessness, anger, etc. that were part of my depression.

I agree with the others ... try an SSRI.

BB

 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?

Posted by shadows721 on May 20, 2004, at 23:23:09

In reply to Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by crazychickuk on May 20, 2004, at 3:29:32

Well, I am sure glad there is nothing wrong with your heart. I know those feelings are scary. I had chronic anxiety while in nursing school. I had pains so bad I thought for sure I was having a heart attacks. I had all sorts of tests run on my heart. It wasn't my heart. It was my racing and hyperventiliation. They went away. They only come back when I am stressed out. I tell myself it is time to calm down. I highly recommend a tape by Dr. Andrew Weil, "Breathing-The Master Key to Self Healing". This tape will show you the connection between your breathing and your symptoms. It has techniques for breathing. It's something we don't think about, but it profoundly affects our lives as it it yours. As a society, we are shallow rapid breathing people.

 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?

Posted by crazychickuk on May 21, 2004, at 2:44:14

In reply to Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by shadows721 on May 20, 2004, at 23:23:09

WOW thanks my freinds...

I have taken ssri's before but i dont get on well with them, they all raise my bp to a dangerous level, trylics give me panick reaction ok prothiaden and trazadone do anyways, I am currently on 30mg rem ALONE, i have been prescribed 40mg inderal to take as needed, but to be honest with you i am to scared to even take it, i have also been given 2mg of valium to take as needed to, obviousley i take the valuim instead of the inderal cus i know valium is safe and dont cause me no side affects... ALSO when iu get panicky i breath into a bag and it just doenst work, and i could be panicking for days... its really scary..

 

Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!? crazychickuk

Posted by Sad Panda on May 21, 2004, at 7:08:15

In reply to Re: Just no good.. wtf is wrong with me !!!?!?!?!?!?!?, posted by crazychickuk on May 21, 2004, at 2:44:14

>i have been prescribed 40mg inderal to take as needed, but to be honest with you i am to scared to even take it, i have also been given 2mg of valium to take as needed to, obviousley i take the valuim instead of the inderal cus i know valium is safe and dont cause me no side affects...
>
>

Don't be scared of inderal, it's safer than valium. Did you read my other post to you about Effexor? How does Effexor affect your blood pressure?

I think I might have a vague idea why you don't like TCA's. TCA's(prothiaden), Trazodone & Nefazodone are Alpha-1 NE blockers which gives a side effect called orthostatic hypotension, this makes your blood pressure drop a little standing up & can give you a bad dissy spell. If you do know what it is, then you could nearly view it at cheap fun :), if you don't know what it is then I could see that it would be no fun, especially if you have panic disorder. I'd still say you would do well on Clomipramine, it is the best TCA & it would certainly be better than an SSRI.

Cheers,
Panda.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.